# SDR ABXA9800461

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 95301281
- Condition: Cracked
- Location: Bs 756
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LONGERON 5 RIGHT WAS FOUND CRACKED AT STATION 756.  REPAIRED IAW DC9 SRM 51-30-1.
